# SDR FOTR20170501105

- Difficulty date: May 1, 2017
- Submitted: May 18, 2017
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N470VX
- Make and model: Boeing 737-400
- Aircraft serial: 25429
- Aircraft time: 59,365 hours, 28,901 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654655080
- Condition: Cracked
- Location: Bs 787
- Part time: 59,365 hours, 28,901 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED, BS 787, STRINGER 9L, AT THE OVERHEAD BIN SUPPORT BRACKET.
